Search the Community
Showing results for tags 'Weight Gain'.
Beta blocker users - have you noticed any fluctuation in weight? I'm obviously more concerned with weight gain than loss, obviously. Noticed steady weight gain while using Prozac, though it initially made me lose 14 lbs. w/in 2 weeks, think mostly water weight. I was going to the bathroom, non-stop. Prozac also definitely lost it's ump (improved energy and ability to workout diminished w/in months regardless of dosage increase).
So, we always talk about the nausea/vomiting/diarrhea/cramping/no appetite part of POTS. I have that multiple times a year and I usually lose 15-20 lbs. in about 2-3 weeks when it happens. I have not had one of these episodes since late summer and I am not complaining about that. But, I have a new thing going on...I can't seem to stop eating. I am almost never satiated. If I do feel full, it only lasts for 1/2 hr. to an hr. I have gained all the weight I lost the last time and then some. And, honestly, the eating is out of control. It is almost compulsive and I have never had this problem before. I often notice that it is associated with my POTS symptoms in one way or another. Today, I couldn't get warm and I had just eaten lunch (a LARGE salad and a small chicken salad sandwich) so I should have been full. When I finally gave in and ate more (much more) until I "felt" full, I also became warm. I also find that when I feel like I need salt, I will have a compulsion to eat large quantities but once I do, I feel better all over. Dizziness and weakness go away for a while. I have been tested repeatedly for hypoglycemia and diabetes and have no problems there (at least not according to labs and blood sugar monitoring.) Does anyone else experience this? It is getting out of control for me and I am excercising but of course that is limited to what I can do without bringing on more problems.